Frasca, Paolo and Garin, Federica and Gerencsér, Balázs and Hendrickx, J. M. (2015) One-dimensional coverage by unreliable sensors. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53 (5). pp. 3120-3140. ISSN 0363-0129
|
Text
1404.7711.pdf Download (317kB) | Preview |
Official URL: http://dx.doi.org/10.1137/140968094
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Unreliable sensors; Sensor networks; Sensor deployment; Robotic networks; Coverage optimization |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 15 Feb 2016 14:30 |
Last Modified: | 15 Feb 2016 14:30 |
URI: | http://real.mtak.hu/id/eprint/33542 |
Actions (login required)
![]() |
Edit Item |